Reply
Cycles after Depo Mamas 1144 Due March 12; 1 child; Kilgore, Texas 249 posts
13th Mar '13

Hey ladies Im just wondering if it was normal for cycles to progressively get shorter and then get long again after being on Depo? Since I've been off of it I've had a 53 day cycle then 38, then 28 and now I'm going on 42 days and still no period.

Ꭶwan♥Nemo 1 child; Kansas City, Missouri 7416 posts
13th Mar '13
Quoting Mamas 1144:" Hey ladies Im just wondering if it was normal for cycles to progressively get shorter and then get long ... [snip!] ... on Depo? Since I've been off of it I've had a 53 day cycle then 38, then 28 and now I'm going on 42 days and still no period."


I dont know, Im guessing it might be normal because of hormones. You can ask your dr and they might put you on something to regulate. I missed one shot of depo and my period came back and just...hasnt stopped. and its been almost a month.

SavageDarling 3 kids; Webster, Massachusetts 10381 posts
13th Mar '13

I bled the entire time I was on depo (only 6months, 2 shots) and when I stopped I didn't get my period back for 19 months.
Depo can reak all sorts of havoc on your body and your cycle.

Mamas 1144 Due March 12; 1 child; Kilgore, Texas 249 posts
13th Mar '13
Quoting SavageDarling:" I bled the entire time I was on depo (only 6months, 2 shots) and when I stopped I didn't get my period back for 19 months. Depo can reak all sorts of havoc on your body and your cycle."

Yeah I had 3 shots and got my periods back in 5 months but I just thought I was odd that they kept getting shorter and now they are getting long. I'm sure it's still going to take time but I'd just really like to get back to normal without anymore hormones.